Schedule

The 9th annual ProductCamp St. Louis 2020 was held Saturday, March 7, 2020 at Webster University.

We are hoping to hold our 10th annual ProductCamp St. Louis at some point in 2021, pandemic permitting. More details TBD.

This is the schedule for ProductCamp St. Louis 2020. Go to the Session Topics page to see all of the proposed sessions. Thanks to everyone who led a session or proposed one!

8:00am Doors open; plan on arriving at 8am to give you time to park, check in, vote for sessions, and get coffee.
8:20am Voting ends
8:25-8:45am Opening session — ground rules, sponsor introductions, unveiling of agenda
8:45-9:00am Break (15 minutes)
9:00-9:45am 1st Session
Room 253 : Session ID40: Benefit Realization – Connecting Corporate Strategy to Product Development [Brian Collard.]
Room 232 : Session ID29: An everyday toolset for an everyday kick a** product leader [William Good.]
Room 234 : Session ID27: Who Would Want Your Product, and Why? [Mary Scott.]
Room 236 : Session ID30: Protecting your Idea (Patent, Copyright, and Trademark) [Brett Schenck.]
Room 238 : Session ID1: How to get the best trade press product reviews [david strom.]
Room 240 : Session ID7: Closing the Deal: How to Attract and Hire Your 1st Salesperson [KRISTIE JONES.]
9:45-10:00am Break (15 minutes)
10:00-10:45am 2nd Session
Room 253 : Session ID35: Design Thinking [Ananya Bhattacharyya.]
Room 232 : Session ID18: We have to STOP meeting like this! – Improve your virtual communication with employees and partners [Beth Matteotti.]
Room 234 : Session ID4: Time to put the BS in product – behavioral science that is [Dave Mathias.]
Room 236 : Session ID14: The Heart of the Matter: The Foundations of Customer Knowledge [Brian Posnanski.]
Room 238 : Session ID28: Trademark Searching: It’s better to know now than pay later [Kevin Staed.]
Room 240 : Session ID2: How to hire your first public relations pro [david strom.]
10:45-11:00am Break (15 minutes)
11:00-11:45am 3rd Session
Room 253 : Session ID20: Minimum Viable Product (MVP): Designing Successful Product Experiments [Jeff Lash.]
Room 232 : Session ID31: Work Better With Delivery Teams: 8 Tips and Tricks for Awesome Teams [Ruby Ha.]
Room 234 : Session ID38: How to use DevOps to build successful products [Chris Meyer.]
Room 236 : Session ID17: Simplifying Segmentation: Focus on the right users to build a better product experience [Lisa Vaccaro.]
Room 238 : Session ID32: No (Lab) Jacket Required: Designing Experiments for Learning [Matthew Philip.]
Room 240 : Session ID9: Get Others to Love Your B2B Technology Idea: The Value Pyramid [John Schultz.]
11:45-12:30pm Lunch (free for all participants, courtesy of our sponsors)
12:30-1:15pm 4th Session
Room 253 : Session ID21: Why Did We Add This Feature? Selecting – and Getting Value from – the Product Metrics [Jeff Lash.]
Room 232 : Session ID15: From chaos to clarity: Creating a vision to inspire your team and battle the B.S. (bright-and-shiny) [Julia Pitlyk.]
Room 234 : Session ID12: Innovation thru Iteration [Greg Goeckel.]
Room 236 : Session ID19: You Count! How to get our share of $675 Billion Dollars! [April Walker.]
Room 238 : Session ID3: The Good, Bad, and Ugly of Data Viz in Product [Dave Mathias.]
Room 240 : Session ID23: How it’s made [Rich Freese.]
1:15-1:30pm Break (15 minutes)
1:30-2:15pm 5th Session
Room 253 : Session ID5: Products with Personality [Jon Robinson.]
Room 232 : Session ID37: Score high on LinkedIn (and Google!) for what you do or what you sell [Kathy Bernard.]
Room 234 : Session ID16: Why Research Sucks (and How to Make it Better) [Lisa Vaccaro.]
Room 236 : Session ID11: It’s Not About the Data: Business Communication Lessons Learned From the Craft of Fiction [Stephan Mathys.]
Room 238 : Session ID22: Copying Success – Legally [Dennis Donahue.]
Room 240 : Session ID6: Our Reebok Shoe Video: Creating From Nothing [John Launius.]
2:15pm ProductCamp St. Louis 2020 concludes